| Model Number |
LC358XL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Alleges chair became stuck in the reclined position and had to call fire department to get out of chair.
Additional Manufacturer Narrative
Only the hand control was returned.The alleged event could not be duplicated with the returned part.
Event or Problem Description